Packing Non-Returning A-Paths*

Chudnovsky et al. gave a min-max formula for the maximum number of node-disjoint nonzero A-paths in group-labeled graphs [1], which is a generalization of Mader's theorem on node-disjoint A-paths [3]. Here we present a further generalization with a shorter proof. The main feature of Theorem 2.1 is that parity is “hidden” inside \( \ifmmode\expandafter\hat\else\expandafter\^\fi{v} \), which is given by an oracle for non-bipartite matching.

This is a preview of subscription content, access via your institution.

Author information



Corresponding author

Correspondence to Gyula Pap†.

Additional information

* Research is supported by OTKA grants T 037547 and TS 049788, by European MCRTN Adonet, Contract Grant No. 504438 and by the Egerváry Research Group of the Hungarian Academy of Sciences.

† The author is a member of the Egerváry Research Group (EGRES).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pap†, G. Packing Non-Returning A-Paths*. Combinatorica 27, 247–251 (2007).

Download citation

Mathematics Subject Classification (2000):

  • 05C70
  • 05C40